MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA HELICAL BLADE 115MM STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA HELICAL BLADE 115MM STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.038.315S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: date of event is an unknown date in 2021.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a procedure on an unknown date in 2021, the helical blade was not advancing completely through the trochanteric fixation nail advanced (tfna) short nail 170mm and was not able to be extracted easily.Hardware was able to be completely removed and new hardware was implanted.The procedure was completed successfully with an unknown delay.There was no patient consequence.This report is for a tfna helical blade 115mm sterile.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6- product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot = manufacturing location: elmira / monument, manufacturing date: 09-jan-2017, expiration date: 30-nov-2026, part number: 04.038.315s, tfna helical blade 115mm -sterile, lot number: h251411 (sterile).This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA HELICAL BLADE 115MM STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11274695
Report Number2939274-2021-00661
Device Sequence Number3477144
Product Code HSB
UDI-Device Identifier10886982099099
UDI-Public(01)10886982099099
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.315S
Device Catalogue Number04.038.315S
Device Lot NumberH251411
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date03/12/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11MM/130 DEG TI CANN TFNA 170MM - STERILE